MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-50
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.Livanova (b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative was able to confirm the reported issue and traced the failure to a defective control panel.The technician replaced the panel to resolve the reported malfunction.Subsequent functional verification testing was completed without further issues and the unit was returned to service.The panel was requested back to livanova (b)(4) for further investigation.A review of the all dhr could not identify any deviations or nonconformities relevant to the issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that the speed control knob of a centrifugal pump system with tubing clamp was stucked during procedure.There was no report of patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H.10: the reported condition could be reproduced during the investigation at the manufacturer site, it was not possible to control the flow by using the knob.The issue was caused by a stuck shaft angle encoder.Corrective actions are in progress for this issue.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8439237
Report Number9611109-2019-00175
Device Sequence Number2639651
Product Code DWA
UDI-Device Identifier04033817900993
UDI-Public(01)04033817900993(11)181203
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-50
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1